Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 145, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 6, 2022, 10:35 PM EDT for 4 counties in South Carolina. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2022, 10:35 PM EDT (02:35 UTC)
- Expired
- Jul 6, 2022, 11:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, SC, Clarendon County, SC, Orangeburg County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 99 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 10:52 PM EDT | TSTM WND DMG | 3 Sw Turbeville, SC | CLARENDON COUNTY DISPATCH RESPONDED TO A CALL OF A TREE BLOCKING HWY 301 AT SALEM RD NEAR NEW ZION. |
| Jul 6, 11:06 PM EDT | TSTM WND DMG | 2 Sw Manning, SC | SCDOT RESPONDED TO A TREE DOWN ALONG HWY 301 NEAR RACCOON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 5:54 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WUUS52 KCAE 070235
SVRCAE
SCC017-027-075-085-070315-
/O.NEW.KCAE.SV.W.0145.220707T0235Z-220707T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1035 PM EDT Wed Jul 6 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in central South Carolina...
Clarendon County in central South Carolina...
Southern Sumter County in central South Carolina...
East central Orangeburg County in central South Carolina...
* Until 1115 PM EDT.
* At 1035 PM EDT, severe thunderstorms were located along a line
extending from near Hebron to near Manning to near Elloree, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Santee State Park, Santee
Cooper Regional Airport, Santee, Paxville, Poplar Creek Landing,
Rimini, St. Paul, Stumphole Landing, Rocks Pond Campground and
Marina, Foreston, Eautaw Springs, Indian Bluff Recreation Park,
Gable, Davis Station, Creston and Blounts Landing.
This includes Interstate 95 between mile markers 98 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Marion move away from the water and
take shelter!
&&
LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
3348 8015 3346 8013 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3340 8022 3338 8024 3360 8078 3387 8007
3384 7990
TIME...MOT...LOC 0235Z 292DEG 26KT 3380 7999 3366 8025 3358 8055
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
gpl2 follow-up statements
360
WWUS52 KCAE 070256
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1056 PM EDT Wed Jul 6 2022
SCC085-070306-
/O.CAN.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Sumter SC-
1056 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
3348 8015 3346 8013 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3340 8022 3338 8024 3355 8066 3378 8018
3387 8007 3384 7990
TIME...MOT...LOC 0256Z 292DEG 26KT 3375 7984 3361 8010 3353 8040
$$
SCC017-027-075-070315-
/O.CON.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Calhoun SC-Clarendon SC-Orangeburg SC-
1056 PM EDT Wed Jul 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN CALHOUN...CLARENDON AND EAST CENTRAL ORANGEBURG
COUNTIES...
At 1056 PM EDT, severe thunderstorms were located along a line
extending from near Cades to 6 miles east of Santee Cooper Regional
Airport to near Summerton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Santee State Park, Santee Cooper
Regional Airport, Santee, Poplar Creek Landing, St. Paul, Stumphole
Landing, Rocks Pond Campground and Marina, Foreston, Eautaw Springs,
Indian Bluff Recreation Park, Gable, Davis Station, Blounts Landing
and Mill Creek Marina and Campground.
This includes Interstate 95 between mile markers 98 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Excessive cloud to ground lightning is occurring with these storms.
If you can hear thunder, you are close enough to be struck by
lightning.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Marion move away from the water and
take shelter!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.
&&
LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
3348 8015 3346 8013 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3340 8022 3338 8024 3355 8066 3378 8018
3387 8007 3384 7990
TIME...MOT...LOC 0256Z 292DEG 26KT 3375 7984 3361 8010 3353 8040
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
gpl248
WWUS52 KCAE 070313
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1113 PM EDT Wed Jul 6 2022
SCC017-027-075-070323-
/O.EXP.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Calhoun SC-Clarendon SC-Orangeburg SC-
1113 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
CLARENDON AND EAST CENTRAL ORANGEBURG COUNTIES WILL EXPIRE AT 1115 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
3348 8015 3346 8013 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3340 8022 3338 8024 3355 8066 3378 8018
3387 8007 3384 7990
TIME...MOT...LOC 0313Z 270DEG 26KT 3372 7974 3358 8000 3350 8030
$$
gplWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:12 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 6, 8:12 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Columbia SC 812 PM EDT Wed Jul 6 2022 .SYNOPSIS... Typical July weather continues across the Midlands and CSRA. A weak surface boundary will begin dropping into the Mid-Atlantic today then into the forecast area Thursday. This will result in showers and thunderstorms with the potential for a few strong to severe thunderstorms, especially on Thursday. The boundary will then stall over the region through the weekend keeping the unsettled weather in place. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A Severe Thunderstorm Watch has been issued for the northern and central Midlands until 11 pm. This includes Saluda, Newberry, Fairfield, Lancaster, Chesterfield, Lexington, Richland, Kershaw, Sumter and Lee counties. Skies are partly to mostly cloudy across the CWA as we go into the early evening hours. A weak s/w continues to move southeast from NC and Upstate into the Watch Area this evening. With highs this afternoon in the middle to upper 90s along with abundant moisture, the atmosphere has become increasingly unstable. Mixed Layer CAPE is around 3500 j/kg and the Downdraft Cape is favorable for damaging winds gusts with values around 1000 j/kg. The main threat with the storms will be strong damaging winds and hail up to one inch in diameter. A broken line of thunderstorms is across the Upstate/Piedmont currently and will continue to move southeast into the warm and unstable airmass. Expect a few isolated strong/severe will occur early this evening with more storms to move into the northern/central Midlands between 730 pm and 10 pm. With such a moist atmosphere, additionally a threat for locally heavy rain and flash flooding will be possible. Tonight... After the storms pass through the area, expect plenty of cloud cover and another warm and muggy night. Expect overnight lows in the mid-70s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... As the upper ridge begins to slowly retreat to the west, we will remain on the periphery of the upper ridging. With a surface boundary remaining in place over the area and dew points remaining in the 70s. Temperatures likely a bit higher Thursday with more sun to begin the day across the area, although there will still be limited mixing allowing the heat index to climb to near 110 across much of the area and will likely require a Heat Advisory for the afternoon. Surface convergence will likely lead to pulse thunderstorms developing in the afternoon across the area with a shortwave moving into the area by evening, allowing storms to continue, especially across the northern forecast area. A slight risk for severe weather remains in place for the entire forecast area and while shear will remain weak, HiRes ensembles indicate sbCAPE is expected to exceed 2000 J/kg with dry air aloft supporting the potential for damaging wind gusts. May get a bit more organized convection in the form of an MCS that develops to the NW which could further support damaging wind gusts into the evening, although that does depend on how widespread convection during the afternoon is. Temperatures dropping to the mid 70s Thursday night. Friday additional shortwaves move along the northern edge of the ridge which will happen to be very close to the forecast area allowing additional widespread convection to develop. Some disagreements to timing among models limit the potential for severe weather as this pattern presents a bit lower than average predictability. This also leads to a bit more uncertainty with respect to temperature as earlier convection will lead to cooler temps for the day. Put in general terms: we won't get a break from the heat and humidity. For both Thursday and Friday, PWATs will be above the 90th percentile and storms will likely be mostly slow moving. As a result, storms may produce flash flooding, especially in poor drainage areas, especially if storms begin to train over the same area. Another mild night expected Friday with temperatures dropping into the mid 70s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Ensembles support in the long term of a break down of the ridge which will lead to a bit cooler conditions for the area but also remaining unsettled. A moisture gradient is depicted in ensemble means but the vast majority of GEFS ensemble members still continue to support PWATs over an inch and a half throughout the forecast area. A surface boundary will likely be near or just south of the area. This will support a continued summertime pattern with afternoon showers and storms focused along the boundary. Temperatures will continue to recover to near normal by the middle of next week. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Mostly VFR Conditions Expected Outside of Showers and Thunderstorms... Moist and unstable environment across the region this evening. Scattered showers and thunderstorms moving into central SC from the Upstate. Expect these storms to move near the CAE and CUB terminals this evening with brief visibility restrictions and may also impact OGB a little later....after 03z-04z. The storms should remain northeast of the AGS and DNL terminals and VFR will continue in that area. The showers and thunderstorms should push southeast of the area by midnight and expect VFR overnight with mainly mid level ceilings. Boundary layer should remain mixed and fog not expected toward morning. Cumulus will develop late in the morning Thursday. Scattered afternoon and evening thunderstorms expected again with brief restrictions at times as the air mass remains moist and unstable with some upper level forcing possibly enhancing convection. EXTENDED AVIATION OUTLOOK...Expect daily restrictions in afternoon and evening thunderstorms through the weekend. Morning low clouds and/or fog will also be possible. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jul 6, 4:58 AM EDT, 17 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 458 AM EDT Wed Jul 6 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-070900- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 458 AM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. A surface boundary will move into Central NC today creating the potential for strong to severe thunderstorms this afternoon into the late evening hours. The main severe hazard with these thunderstorms will be damaging wind gusts. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The surface boundary will move into the Pee Dee and Central Midlands Thursday. This will result in the potential for strong to severe thunderstorms across most of the Midlands and Central Savannah River Area Thursday afternoon into the late evening hours. The main severe hazard with these thunderstorms will be damaging wind gusts. Locally heavy rainfall is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 6, 9:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
959 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 3 SSE CAMDEN 34.22N 80.60W
07/06/2022 KERSHAW SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED A TREE DOWN ON I20
AT EXIT 98 WESTBOUND.
&&
GPLLocal storm report, Jul 6, 10:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1001 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HEAVY RAIN 7 WNW WINNSBORO 34.41N 81.20W
07/06/2022 M3.50 INCH FAIRFIELD SC PUBLIC
A REPORT FROM THE FAIRFIELD COUNTY FIRE
CHIEF OF 3.50 INCHES OF RAIN IN 35 MINUTES
NEAR HWY. 34 AND CAMMACK ROAD.
&&
LCVLocal storm report, Jul 6, 10:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1004 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 6 S WESTVILLE 34.37N 80.60W
07/06/2022 KERSHAW SC LAW ENFORCEMENT
SHERIFFS DISPATCH REPORTED SEVERAL TREES
DOWN ALONG HWY. 521 BETWEEN CAMDEN AND
WESTVILLE.
&&
LCVLocal storm report, Jul 6, 10:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1015 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 4 SSW CHESTERFIELD 34.68N 80.10W
07/06/2022 CHESTERFIELD SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED A TREE DOWN ALONG
HWY. 102 NEAR THE SHILOH FISH HOUSE.
&&
LCVLocal storm report, Jul 6, 10:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1025 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 4 NNE CHESTERFIELD 34.79N 80.05W
07/06/2022 CHESTERFIELD SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED AT TREE DOWN ALONG
FREEMAN ROAD.
&&
LCVSpecial weather statement, Jul 6, 10:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Columbia SC
1025 PM EDT Wed Jul 6 2022
SCZ029-031-037-038-137-070315-
Southeastern Orangeburg SC-Calhoun SC-Clarendon SC-Sumter SC-Lee SC-
1025 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of eastern Lee,
southeastern Calhoun, Clarendon, east central Sumter and east central
Orangeburg Counties through 1115 PM EDT...
At 1025 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sardis to near Alcolu to near Elloree.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Woods Bay State Park, Santee
State Park, Santee Cooper Regional Airport, Turbeville, Poplar Creek
Landing, St. Paul, Stumphole Landing, Foreston, Gable, Davis Station
and Shiloh.
This includes Interstate 95 between mile markers 99 and 126, and
between mile markers 140 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central South Carolina.
&&
LAT...LON 3382 7992 3377 7999 3372 7997 3350 8010
3350 8012 3348 8015 3346 8013 3345 8022
3342 8023 3354 8061 3378 8018 3390 8005
3408 8005 3400 7990 3398 7990 3395 7998
3388 7994 3388 7988
TIME...MOT...LOC 0225Z 270DEG 29KT 3401 7995 3373 8025 3351 8062
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
gplThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:08 PM EDT | Areal Flood Advisory | CAE | Fairfield, Lancaster, Lexington, Newberry, Richland | 112 min |
| Jul 6, 8:19 PM EDT | Special Weather Statement | CAE | Kershaw, Newberry, Richland | 56 min |
| Jul 6, 8:26 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Richland | 34 min |
| Jul 6, 8:31 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Lancaster | 44 min |
| Jul 6, 8:39 PM EDT | Special Weather Statement | CAE | Orangeburg | 36 min |
| Jul 6, 9:04 PM EDT | Special Weather Statement | CAE | Chesterfield | 41 min |
| Jul 6, 9:10 PM EDT | Special Weather Statement | CAE | Lee, Lexington, Richland | 65 min |
| Jul 6, 9:35 PM EDT | Special Weather Statement | CAE | Clarendon | 40 min |
| Jul 6, 9:45 PM EDT | Special Weather Statement | CAE | Sumter | 45 min |
| Jul 6, 9:53 PM EDT | Special Weather Statement | CAE | Calhoun | 67 min |
| Jul 6, 10:25 PM EDT | Special Weather Statement | CAE | Clarendon | 50 min |
| Jul 6, 10:56 PM EDT | Areal Flood Advisory | CAE | Calhoun, Clarendon, Richland, Sumter | 49 min |
| Jul 7, 3:19 AM EDT | Excessive Heat Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more | 11 hr |
| Jul 7, 2:36 PM EDT | Heat Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more | 4 hr |
| Jul 7, 4:55 PM EDT | Special Weather Statement | CAE | McCormick | 50 min |
| Jul 7, 5:44 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick, Saluda | 46 min |
| Jul 7, 5:46 PM EDT | Areal Flood Advisory | CAE | Edgefield, McCormick | 59 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | CAE | Newberry, Saluda | 49 min |
| Jul 7, 5:59 PM EDT | Special Weather Statement | CAE | Calhoun | 31 min |
| Jul 7, 6:25 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield, Lexington, McCormick, Saluda | 65 min |
| Jul 7, 6:41 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, McCormick | 64 min |
| Jul 7, 6:46 PM EDT | Areal Flood Advisory | CAE | Aiken, Barnwell, Orangeburg | 59 min |
| Jul 7, 6:58 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 47 min |
| Jul 7, 7:07 PM EDT | Flash Flood Warning | CAE | Aiken, Edgefield | 2 hr |
| Jul 7, 7:27 PM EDT | Special Weather Statement | CAE | Bamberg, Barnwell | 63 min |
| Jul 7, 7:33 PM EDT | Special Weather Statement | CAE | Aiken | 42 min |
| Jul 7, 7:37 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Calhoun, Lexington, Newberry, Richland | 38 min |
| Jul 7, 7:49 PM EDT | Areal Flood Advisory | CAE | Aiken, Calhoun, Lexington, Orangeburg, Richland | 116 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.